A. Razmadze Mathematical Institute


ISSN 2346-8092


The journal, established in 1937, is the official publication of the A. Razmadze Mathematical Institute, I. Javakhishvili Tbilisi State Universiry, Georgia

Transactions of A. Razmadze Mathematical Institute is a continuation of Travaux de L'Institute Mathematique de Tbilissi, Vol. 1–15 (1937–1947), Trudy Tbilisskogo Matematicheskogo Instituta, Vol. 16–99 (1948–1989), Proceedings of A. Razmadze Mathematical Institute, Vol. 100–169 (1990–2015), Transactions of A. Razmadze Mathematical Institute (published by Elsevier), Vol. 170–172 (2016–2018).

At different times this journal contained the works of S. Bergman, P. Erdös, N. Günter, J. Hadamard, Ph. Hartman and A. Wintner, M. Keldysh, A. Kharadze, V. Kupradze, E. Landau, M. Lavrentjev, Loo-Keng Hua, N. Muskhelishvili, G. Nikoladze, A. Ostrowski, L. Tonelli, I. Vekua, I. Vinogradov, A. Walfisz.


View Articles

Editorial Board

Submission Information

Abstracting & Indexing

Contact us


Transactions of A. Razmadze Mathematical Institute publishes high quality original research papers, review articles and short communications in all domains of mathematics, both pure and applied, focusing on the following areas:

Algebra and Topology, 
Functional Analysis and Operator Theory, 
Real and Complex Analysis, 
Numerical Analysis, 
Applied Mathematics, 
Partial Differential Equations, 
Dynamical Systems, 
Control and Optimization, 
Stochastic Analysis, 
Mathematical Physics.

The journal encourages carefully selected papers which bridge mathematics with all branches of science. Papers have to be prepared in accordance with contemporary mathematical standards.


© Copyright 2019, Razmadze Mathematical Institute.